# SDR CKSA96077

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLP - FLT NR 74558:  DURING C AND AOS INSPECTION WORK CARD 006-4, FOUND CENTER TRACK, STA 1420 THROUGH STA 1400, HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED TRACK AT AFFECTED AREA PER SRM 53-2-3.
